# SDR DL76S070516

- Difficulty date: March 16, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 51,116 hours, 23,883 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T87609
- Condition: Cracked
- Location: Fs 1042  Wl 157
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEEL BEAM AT FS 1402, WL 157 WAS FOUND WITH A VERTICAL CRACK JUST FORWARD OF THE STA 1043 STIFFENER.  THE CRACKED AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED.
